# SDR DALA2023011700332

- Difficulty date: January 14, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 86,488 hours, 15,944 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD 2L DOOR LIGHT BULB INOPERATIVE.  FOUND SWITCH FOR 2L DOOR ARMED INDICATION ON P21 DAMAGED. R & R SWITCH IAW SSM 52-73-01.  OPS CHECKED NORMAL.
